Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 152, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 20, 2010, 3:11 PM CDT for Chippewa County, Rusk County, Wisconsin. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2010, 3:11 PM CDT (20:11 UTC)
- Expired
- Jul 20, 2010, 4:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Chippewa County, WI, Rusk County, WI
The radar
The La Crosse radar (KARX), 167 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 3:25 PM CDT | HAIL 1.75 | 4 Sse Weyerhaeuser, WI | GOLF BALL SIZE HAIL WAS REPORTED AT THE JUNCTION OF HIGHWAY 40 AND COUNTY ROAD D...SOUTHEAST OF WEYERHAEUSER |
| Jul 20, 3:30 PM CDT | TSTM WND DMG | 2 N Island Lake, WI | LARGE PINE TREE DOWN AND NUMEROUS BRANCHES DOWN NEAR HIGHWAY 40. |
| Jul 20, 3:49 PM CDT | HAIL 1.75 | Holcombe, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 474 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
436 WUUS53 KMPX 202011 SVRMPX WIC017-107-202115- /O.NEW.KMPX.SV.W.0152.100720T2011Z-100720T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 311 PM CDT TUE JUL 20 2010 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN RUSK COUNTY IN NORTHWEST WISCONSIN... NORTHEASTERN CHIPPEWA COUNTY IN WEST CENTRAL WISCONSIN... * UNTIL 415 PM CDT * AT 309 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF ISLAND LAKE...OR ABOUT 13 MILES SOUTHEAST OF RICE LAKE...AND MOVING EAST AT 35 MPH. LOCATIONS IN THE WARNING INCLUDE... ISLAND LAKE... CONRATH... HOLCOMBE... SHELDON... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS ARE ALSO EXPECTED...WHICH WILL UPROOT TREES AND DOWN POWER LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4538 9093 4513 9094 4528 9154 4545 9130 TIME...MOT...LOC 2011Z 292DEG 30KT 4539 9148 WIND...HAIL 60MPH 1.75IN $$
3 follow-up statements
661 WWUS53 KMPX 202033 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 333 PM CDT TUE JUL 20 2010 WIC017-107-202115- /O.CON.KMPX.SV.W.0152.000000T0000Z-100720T2115Z/ RUSK WI-CHIPPEWA WI- 333 PM CDT TUE JUL 20 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN CHIPPEWA AND SOUTH CENTRAL RUSK COUNTIES UNTIL 415 PM CDT... AT 332 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF ISLAND LAKE...OR 12 MILES SOUTHWEST OF LADYSMITH...MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... CONRATH...HOLCOMBE AND SHELDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE HAIL...WHICH CAN SIGNIFICANTLY DAMAGE WINDOWS...SIDING AND VEHICLES. DAMAGING WINDS ARE ALSO EXPECTED...WHICH CAN UPROOT TREES AND DOWN POWER LINES. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4526 9146 4544 9130 4538 9093 4513 9094 TIME...MOT...LOC 2033Z 296DEG 24KT 4531 9122 WIND...HAIL 60MPH 1.75IN $$
984 WWUS53 KMPX 202053 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 353 PM CDT TUE JUL 20 2010 WIC017-107-202115- /O.CON.KMPX.SV.W.0152.000000T0000Z-100720T2115Z/ RUSK WI-CHIPPEWA WI- 353 PM CDT TUE JUL 20 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN CHIPPEWA AND SOUTH CENTRAL RUSK COUNTIES UNTIL 415 PM CDT... AT 350 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOLCOMBE...OR 14 MILES SOUTH OF LADYSMITH...MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... SHELDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4520 9122 4535 9114 4534 9093 4513 9094 TIME...MOT...LOC 2053Z 296DEG 24KT 4525 9105 WIND...HAIL 60MPH 1.00IN $$
583 WWUS53 KMPX 202114 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 414 PM CDT TUE JUL 20 2010 WIC017-107-202124- /O.EXP.KMPX.SV.W.0152.000000T0000Z-100720T2115Z/ RUSK WI-CHIPPEWA WI- 414 PM CDT TUE JUL 20 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHIPPEWA AND SOUTH CENTRAL RUSK COUNTIES WILL EXPIRE AT 415 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 4520 9122 4535 9114 4534 9093 4513 9094 TIME...MOT...LOC 2114Z 296DEG 24KT 4518 9088 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:51 AM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 20, 11:51 AM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1151 AM CDT TUE JUL 20 2010 .DISCUSSION... THE PRIMARY FORECAST CONCERNS CONTINUE TO SURROUND PRECIPITATION CHANCES TODAY...AND THE POTENTIAL FOR STRONG/SEVERE STORMS AND HEAVY RAINFALL LATE IN THE WORK WEEK. EARLY MORNING WATER VAPOR IMAGERY SHOWS WESTERLY FLOW ACROSS THE NORTHERN CONUS...WITH SEVERAL WEAK EMBEDDED IMPULSES. THE FIRST OF THESE WAVES IS STRADDLING THE ND/SD BORDER. THIS FEATURE WILL TRACK ACROSS CENTRAL MN AND NORTHERN WISCONSIN THIS MORNING...IN THE VICINITY OF A WEAK SFC TROUGH THAT IS LINGERING ACROSS NORTHWESTERN MN. ALTHOUGH PROGGED INSTABILITY AND MOISTURE IS SLIGHTLY MORE FAVORABLE OVER THE DAKOTAS...STILL EXPECT A FEW SHOWERS/TS TO MAKE IT INTO CENTRAL MN/WI THIS MORNING. THIS AFTERNOON...THE CONVECTIVE POTENTIAL WILL BE MORE FOCUSED OVER EASTERN MN INTO WEST CENTRAL WI...WHERE PROGGED INSTABILITY IS SUFFICIENT IN THE VICINITY OF THE TROUGH TO PROMOTE SCT SHRA/TS DEVELOPMENT. COULD SEE SCT SHOWERS LINGERING ON TUESDAY NIGHT AS WEAK RIPPLES IN THE FAST WESTERLY MID LEVEL FLOW REGIME CONTINUE TO FILTER ACROSS THE AREA. TEMPORARY/WEAK RIDGING ARRIVES FOR WEDNESDAY...WHEN ATTENDANT DRY CONDITIONS AND SLIGHTLY ABOVE NORMAL TEMPERATURES ARE EXPECTED. SURFACE CYCLOGENESIS BEGINS IN EARNEST ON WEDNESDAY NIGHT INTO THURSDAY OVER THE NORTHERN/CENTRAL PLAINS. LLVL WARM AIR/THETA E ADVECTION ENSUES OVER WESTERN/SOUTHERN MN ON WEDNESDAY EVENING...AND EXPANDS ACROSS THE AREA ON THURSDAY. PWATS SURGE TO BETWEEN 2 AND 2.5 INCHES ACROSS THE AREA ON THURSDAY...WHEN STRONG MOISTURE TRANSPORT NOSES INTO THE CWA. THERE HAS BEEN SOME FLUCTUATION IN THE MODELS AS TO WHERE THE HEAVIEST BAND OF RAINFALL WILL OCCUR...BUT IT APPEARS THAT A 2+ INCH BAND WILL SET UP SOMEWHERE IN THE CWA. IN ADDITION TO THE HEAVY RAINFALL POTENTIAL...THE ARRIVAL OF THE SUB 1000MB SFC LOW TO WESTERN MN WILL YIELD THE POSSIBILITY OF STRONG/SEVERE STORMS ACROSS THE FORECAST AREA ON THURSDAY-THURSDAY NIGHT. THE FRONT EXITS THE AREA BY FRIDAY...ALTHOUGH FAST WESTERLY MID LEVEL FLOW MAY TRIGGER MORE SCT SHOWERS...SO A 20 POP HAS BEEN MAINTAINED ON FRIDAY AND FRIDAY NIGHT. MID LEVEL RIDGING GRADUALLY BUILDS IN OVER THE WEEKEND...AND BRINGS DECREASING PRECIPITATION CHANCES AND WARMING TEMPERATURES. && .AVIATION.../18Z TAF ISSUANCE/ MAIN AVIATION CONCERNS DEAL WITH THE FIRST 6 TO 9 HRS AS A TROUGH OF LOW PRESSURE...AND ASSOCIATED TSRA/SHRA WAS EVIDENT ACROSS CENTRAL MN EARLY THIS AFTN. VWP WNDS INDICATE A CONVERGENCE ZONE ACROSS THE NORTHERN FA...WITH SOME LT SHRA NEAR JMR AS OF 1130 AM. BASED ON THE LATEST CAPE/LIS THAT HAVE BEEN INCREASING THIS MORNING...VCSH/VCTS WILL BE LIKELY IN THE SE ONE HALF OF FA...WHICH WILL INCLUDE RWF/MSP/RNH/EAU...WITH SOME CHC NEAR STC. SPC HAS PLACED WESTERN WISCONSIN IN A SLT RISK OF SVR TSRA THIS AFTN/EVENING WITH THIS SFC FEATURE THIS MORNING. THEREFORE...WILL CONTINUE THE VCSH...BUT WILL NOT PLACE A TEMPORARY PERIOD IN THE TAFS UNTIL I HAVE A BETTER SCENARIO OF DEVELOPMENT AND TRACK OF THE CELLS. WNDS WILL BE GENERALLY FROM THE W/NW OVR THE NEXT 12/24 HRS...BEFORE BACKING TO MORE SW WEDNESDAY AFTN. CEILINGS SHOULD HOLD SLIGHTLY ABV MVFR CEILINGS. ANY TSRA WILL BE BRIEF SO IF A TEMPORARY PERIOD IS INTRODUCED IN THE 18Z TAFS...IT WILL BE VFR CEILINGS AND VSBYS ARND 3-5SM. MSP...WNDS WILL BE FROM THE WEST...THEN NW/N THIS AFTN AS A TROUGH OF LOW PRESSURE MOVES ACROSS THE AREA. SHRA/TSRA NEAR JMR MAY MOVE SOUTHWARD WITH TIME THIS AFTN...WHICH WILL LEAD TO A TEMPORARY PERIOD OF VCTS...BUT CONFIDENCES IS TOO LOW FOR ADDING THIS TO THE LATEST 18Z TAF. CEILINGS SHOULD REMAIN AOA 3500 FT...WITH ONLY A BRIEF PERIOD OF MVFR CEILINGS IN TSRA AND POSSIBLY A IFR VSBY IF A TSRA MOVES DIRECTLY OVER THE AIRPORT. AFT 02Z...WNDS WILL DECREASE TO LESS THAN 5 KTS FROM THE W/NW...THEN BECOME MORE W/SW ON WEDNESDAY. DUE TO LGT AND VRB WNDS OVERNIGHT...BR/FG MAY DEVELOP...ESPECIALLY ALONG THE RIVER VALLEY. ..JLT.. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && LS/JLT
Hazardous weather outlook, Jul 20, 12:15 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 1215 PM CDT TUE JUL 20 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 211715- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 1215 PM CDT TUE JUL 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN THIS AFTERNOON AND MOVE SOUTHWARD TOWARD THE IOWA BORDER BY THIS EVENING. DUE TO MARGINAL INSTABILITY...MOST OF THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA WEDNESDAY NIGHT THROUGH FRIDAY NIGHT AS THE UNSETTLED WEATHER PATTERN CONTINUES. THE THREAT FOR MORE ORGANIZED AND STRONGER STORMS WILL ARRIVE LATER WEDNESDAY NIGHT AND THURSDAY AS A WARM FRONT AND AN AREA OF LOW PRESSURE PUSHES NORTH TOWARD THE AREA. THERE IS A SLIGHT RISK THAT THESE STORMS MAY BECOME SEVERE ON THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF SEVERE STORM POTENTIAL THIS AFTERNOON AND TONIGHT...SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. JLT
In the hours before
Local storm report, Jul 20, 2:46 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
246 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 4 WSW RICE LAKE 45.47N 91.82W
07/20/2010 E0.75 INCH BARRON WI TRAINED SPOTTER
&&
JLTLocal storm report, Jul 20, 2:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 1 SW RICE LAKE 45.49N 91.75W
07/20/2010 E1.50 INCH BARRON WI TRAINED SPOTTER
1.5 INCH HAIL WAS REPORTED BY THE TURTLEBACK GOLF COURSE.
&&
JLTLocal storm report, Jul 20, 2:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
255 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG NW RICE LAKE 45.50N 91.74W
07/20/2010 BARRON WI TRAINED SPOTTER
A SIX INCH DIAMETER TREE WAS BLOWN DOWN ON 8TH STREET AND
HIGHWAY 48 IN RICE LAKE
&&
JLTLocal storm report, Jul 20, 2:57 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
257 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 1 NNW RICE LAKE 45.51N 91.75W
07/20/2010 M1.25 INCH BARRON WI TRAINED SPOTTER
HAIL CAME DOWN FOR 20 MINUTES AND WAS COVERING THE
GROUND. WINDS ESTIMATED AT 50 MPH...BUT NO DAMAGE.
&&
MPGLocal storm report, Jul 20, 2:58 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
258 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL 4 SE RICE LAKE 45.46N 91.68W
07/20/2010 M2.50 INCH BARRON WI TRAINED SPOTTER
&&
JLTLocal storm report, Jul 20, 3:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
302 PM CDT TUE JUL 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL CANTON 45.43N 91.66W
07/20/2010 M1.00 INCH BARRON WI TRAINED SPOTTER
&&
JLTThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 1:26 PM CDT | Special Weather Statement | MPX | Polk | 64 min |
| Jul 20, 2:01 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 59 min |
| Jul 20, 2:38 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Rusk | 53 min |
| Jul 20, 3:51 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa | 28 min |
| Jul 20, 5:15 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 60 min |
| Jul 20, 6:06 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk | 54 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.